MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL, INC. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 phone: (b)(6).A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Problem: the bag not emptying completely.There was no patient harm/adverse event.
 
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined as a product evaluation and problem confirmation cannot be performed.No previous repair has been noted in the last 12 months, and no event log history was provided.If the product is returned, this complaint will be reopened for further investigation.
 
Additional Manufacturer Narrative
D9: device received on 4/1/2026.H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Visual inspection and functional testing were performed, and the customer¿s reported problem of the bag not emptying completely could not be replicated.Testing demonstrated that the pressure chambers and associated components functioned within specification.The most probable cause was determined to be user error, specifically air present in the filter triggering the air detector and causing line occlusion.The keypad and return tube assembly were replaced as part of remediation.The device passed all functional testing.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL, INC.
201 west queen street
southington CT 06489
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23490254
Report Number3012307300-2025-12190
Device Sequence Number15609752
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)240327
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer01/06/2026
04/13/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/12/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown